hrcak mascot   Srce   HID

Glasnik matematički, Vol. 53 No. 2, 2018


Publication date: December 2018

Published on HRČAK: 30 December 2018
Table of contents Full text
On the Ramanujan-Nagell type Diophantine equation x2+Akn=B (str.221-228) englishpdf 109 KB
Zhongfeng Zhang, Alain Togbé
Original scientific paper
 
Totally real Thue inequalities over imaginary quadratic fields (str.229-238) englishpdf 119 KB
István Gaál, Borka Jadrijević, László Remete
Original scientific paper
 
On Poincaré series of half-integral weight (str.239-264) englishpdf 251 KB
Sonja Žunar
Original scientific paper
 
Trinomials ax8+bx+c with Galois groups of order 1344 (str.265-273) englishpdf 141 KB
Szabolcs Tengely
Original scientific paper
 
Computing the associated cycles of certain Harish-Chandra modules (str.275-330) englishpdf 399 KB
Salah Mehdi, Pavle Pandžić, David Vogan, Roger Zierau
Original scientific paper
 
Near-idempotents, near-nilpotents and stability of critical points for Riccati equations (str.331-342) englishpdf 150 KB
Borut Zalar, Matej Mencinger
Original scientific paper
 
On unbounded polynomial dynamical systems (str.343-357) englishpdf 172 KB
Hamza Boujemaa, Said El Qotbi
Original scientific paper
 
Ri-sets, pseudo-contractibility and weak contractibility on hyperspaces of continua (str.359-370) englishpdf 140 KB
Félix Capulín, Leonardo Juárez-Villa, Fernando Orozco-Zitli
Original scientific paper
 
Inverse component cropping sequences and connected inverse limits over intervals (str.371-384) englishpdf 146 KB
Iztok Banič, Matevž Črepnjak
Original scientific paper
 
Markov-like set-valued functions on intervals and their inverse limits (str.385-401) englishpdf 234 KB
Hayato Imamura
Original scientific paper
 
On the combinatorics of faces of trees and anodyne extensions of dendroidal sets (str.403-436) englishpdf 271 KB
Matija Bašić
Original scientific paper
 
GMRES on tridiagonal block Toeplitz linear systems (str.437-447) englishpdf 138 KB
Reza Doostaki
Original scientific paper
 
On the existence of a solution of a class of non-stationary free boundary problems (str.449-475) englishpdf 222 KB
Mahmoud Bousselsal, Abdeslem Lyaghfouri, Elmehdi Zaouche
Original scientific paper
 
Visits: 4.953 *